# SDR DALA2024020501551

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,088 hours, 26,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: UNKNOWN
- Condition: Dirty
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DOOR 4R SLIDE ARMED LT W/N ILLUMINATE WHEN ARMING DOOR. CORRECTIVE ACTION: CLEANED ARM SW ON GIRT BAR FITTING. (9938938)
